I have allergy induced asthma, which I’ve had for a couple years. I got diagnosed with Hypothyroidism last Friday. The doctor put me on 75mg of Levothyroxine. I read one article online that said you shouldn’t use abuteroul with Levothyroxine, which is the active ingredient in my inhaler.
Anyone else have asthma and Hypothyroidism? Do you use your inhaler?
I'm about three weeks into my Levo script. Starting at 25 mcg. I also have a benign brain tumor that I'm on watch and wait for to see if it grows. That diagnosis occurred at same time as hypo diagnosis. I work full-time as a massage therapist and am in my mid-50s. Right now I'm using almost all of my energy most days just to be present for my clients and to be able to care *at all* about them. Honestly, I really don't right now because i'm so tired and overwhelmed, but I would never let them know that. The work itself is so physical, too. It's all wearing me out. My ENT doc who is on my tumor team wants me to walk an hour per day to slim down and to strengthen my balance, which is in jeopardy because tumor. But really...there is no way. I am home from work and in bed already. I feel a little better overall from the meds, but not THAT much better...
At what point in your hypo treatment did you have enough energy to exercise regularly? I feel so lost, like I'm going to have to get a different (desk) job, so that I actually HAVE energy to care for my health with exercise. I'm trying to deal with all of this with a positive attitude but it's hard.
I'd like to know if anyone as research referencing to or have personal knowledge of the long-term neurodevelopmental effects of hypothyroidism in young adolescents (12+ years old). I know brain fog/cognitive fog is a symptom in adults, and congenital hypothyroidism has life-long detrimental effects on the neurodevelopment of the individual. But in children who developed hypothyroidism in their teens while their brains are still developing, does that affect their neurodevelopment and would the negative effects be irreversible, particularly if they get treated years (10-15 years) post onset of hypothyroidism?
Hello everyone. I really need some advices regarding my health situation. I'm a 28yo Male, and in the last 2 years (but specially in last 4months) I've been suffering with these symptoms: irregular or skipped heart beats; low pulse; severe anxiety; depression; dificult breathe; weight gain; dizziness;
I used to pratice a lot o physical activity, now with constant fear, I hit the gym 3x per week.
Relevant factors: experienced heavy tachycardia due to marijuana, alchool and redbul abuse; ECG with level 1 issue
The medics which I've talked, do not give importance, claiming it's sub-clinical. Meanwhile, I've daily discomfort, afraid my heart stops and constantly checking my pulse. These symptoms seem to be heavier during work or gym. Please help me..
Hi, I have had hypothyroidism for quite a few years now. 175mg of levothyroxine for the past year. I have many of the 'usual' symptoms.......fatigue, weight gain, brittle nails, hair loss etc. But for the past 6 months or so I have had really sore feet. The minute I get out of bed in the morning they are often too painful to walk properly. It kind of eases a little. I walk a mile and they are so painful. Has anyone suffered from this? I read recently that this is an issue with hypo. Does anyone have any suggestions to help with this. Thank you
Sooo...I’m 23 and ever since I started the Levothyroxine (7 months ago) I’ve gotten really bad hot flashes and night sweats (like, wake up dripping wet and have to change my sheets). Does anyone have any suggestions or advice for this?
I used to have quite heavy periods, I’ve been on levo now for about 10ish weeks. I was really late on my first period since starting, now it’s so light it’s barely there. Quite scary because I’ve read that this can cause infertility!
My TSH is 5.92 (range 0.40 - 4.25 uIU/mL ) and my T4 Free is .89 (range 0.89 - 1.76 ng/dL ).
From my limited reading, I was under the impression that most people watch their TSH levels. However, during my last doctor visit, the doctor stated that the T4 Free number is the one to watch and that the TSH level is more the byproduct of what the T4 Free is doing in the body.
Female 21, diagnosed with hypo & hashi’s 2 weeks ago, on the 4th day of Levo today. No issues at all. TSH is 5, rarely had symptoms besides brain fog, anxiety, ocd, derealization, tiredness (not overly?) & weight gain of 35-40 lbs in a year... I am 5’1 and 167 lbs. The habit of taking the pill is fine right now, but the concept & the anxiety of in depth about it I can tell will scare me in the future. Like what is a situation where you are allowed to be off of it? What will happen if you get off it? How long do you have to be on it before you would feel effects getting off it?